# SDR CA110330001

- Difficulty date: March 29, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 7,510 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Quadrant
- Part number: 426000185
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE LANDING AND TAXI THE CREW DISCOVERED ENGINE NR 2 THRUST LEVER  WILL GO INTO REVERSE POSITION WHEN THRUST LEVER BROUGHT TO IDLE, WITHOUT SELECTING REVERSE.   THE THRUST CONTROL QUADRANT, TCQ, WAS REPLACED. T/S A MECHANICAL FAULT WITHIN THE BOX, PN 4260-0018-5.
